# SDR UPS99829523

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750864565
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVY CORROSION ON SEAT TRACK FS 600, RBL 24.  REMOVED CORRODED SEAT TRACK, FS 580 - 610.  FABRICATED, AND REPLACED SEAT TRACK IAW SRM 53-2-3, CPCP.
